Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Received DPT vaccine, having dizziness. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11816 Questions
Question
I am an adult who recieved the dpt vaccine two days ago. Since about 2 hrs after I havebeen very dizzy. I ddon't know if this is an emergency of it will wear off on it's own. Iwas wondering if tthere is any treatment for this?
Posted Thu, 10 Oct 2013 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 9 minutes later
Brief Answer:
It is normal and will wear off.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
After a DPT vaccine, it is normal to have mild headache, fever, dizziness, etc. All these are common and expected symptoms after the vaccine. The dizziness that you are feeling is likely to subside in next 1-2 days without any treatment. Please do not worry.
Just keep on taking plenty of fluids orally and have some rest. You can also take acetaminophen in case fever develops.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor